advertisement
Question
Posted by: XXX | 2007/12/13

Desperate: what is this?

Hi

I have been with my boyfriend for almost a year now. I havent been with any one else neither has he. I have been using Diane contraceptive for 2 years. 6 weeks ago i switched to Evra. Which caused a lot of problems. Heavy pain and migraine. I switched back to Diane now 4 days ago. But a while ago, my Boyfriend started getting small rash on his penis and inner thigh. It's not really a rash. Looks more like ingrown hairs or small pimples. But he has never had it. So now i am scared cos i dont know if its my fault or what it is? And what can i do to treat it. This is the first time this has happened. Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you have no symptoms. It may well be that your boyfriend just has ingrown hairs and this has nothing to do with you. He should go to his doctor for treatment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: T | 2007/12/13

Stop stressing. To me it sounds like the heat rash. If he is worried, then he should go to a dr, but if i were you, i would relax. It doesnt sound like anything serious!

Reply to T
Posted by: XXX | 2007/12/13

I hope it is heat rash or something. But he keeps on joking saying that he has never had it before, only now. So now i feel bad. But why hasnt he had it earlier though. Only last 6 weeks. I thought that maybe the Evra couldve caused raised Acid levels which might cause that when you intercourse and you Bodily fluids get secreted. Someone mentioned that to me.

So i dont really know

Reply to XXX
Posted by: T | 2007/12/13

Does he wear jeans or heavy material pants? My fiance gets it when it is hot cause he wears heavy material shorts and jeans permanently when he works and when he gets home he shows it to me - it is from when he sweats and the material chaifs against his legs, this rubs the hairs off and does cause ingrown hairs and rashes and sometimes is painfull. Tell him to rub cream over the rash area and when he puts his shorts or pants on, put some baby powder in to absorb the sweat.
Good luck

Reply to T
Posted by: Nix | 2007/12/13

is it not a heat rash??

Reply to Nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement